advertisement
Question
Posted by: Hearty | 2010/01/28

Sweating only when eating

I' ve had triple by-pass surgery in Oct 2008.I' m currently using ecotrin,bisohexal,aspavor and lisinopril.I have found that i' m sweating excessively only when i eat ...on my cheeks and on top of my head.Could this be a post operative scenario?maybe the medication i' m using?......should i go back and discuss with cardiologist?
Other than that i' m doing great !!
Any idea what this could be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Hearty
this may be autonomic nervous system reaction ( called gustatory hyperhydrosis) Ask your cadiologist if you could take an anticholinergic medication with your current medication?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/01/28

Hallo Hearty
this may be autonomic nervous system reaction ( called gustatory hyperhydrosis) Ask your cadiologist if you could take an anticholinergic medication with your current medication?
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement